An adult patient who has been diagnosed with a rectal tumor is scheduled to begin treatment with cisplatin. The nurse has conducted patient teaching about the possibility of nausea and vomiting. In order to reduce the patient's risk of severe nausea, the nurse should
|A.||place the patient on a low-residue diet.|
|B.||administer a combination of antiemetics prior to the administration of the drug.|
|C.||ensure that the patient is NPO from midnight prior to receiving the drug.|
|D.||encourage the patient to request antiemetics if the nausea becomes unbearable.|
Recently Asked Questions
- Accurately and effectively communicating ideas, information, arguments, and messages to present material in a historical context. Investigating and evaluating
- Identify and explain some internal controls for cash.
- The graph shows the acceleration of a chipmmunk in a TV cartoon. At t=0s the chipmunk's velocity is -3.10m/s what is its velocity at t= 10s?